The Annals of Mathematical Statistics

A General Class of Bulk Queues with Poisson Input

Marcel F. Neuts

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 38, Number 3 (1967), 759-770.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177698869

Digital Object Identifier
doi:10.1214/aoms/1177698869

Mathematical Reviews number (MathSciNet)
MR211495

Zentralblatt MATH identifier
0157.25204

JSTOR
links.jstor.org

Citation

Neuts, Marcel F. A General Class of Bulk Queues with Poisson Input. Ann. Math. Statist. 38 (1967), no. 3, 759--770. doi:10.1214/aoms/1177698869. http://projecteuclid.org/euclid.aoms/1177698869.


Export citation